Problemy Analiza — Issues of Analysis
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Anal. Issues Anal.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Anal. Issues Anal., 2013, Volume 2(20), Issue 2, Pages 59–67 (Mi pa7)  

Conformal mapping of half-plane onto circual numerable polygon with double symmetry

I. A. Kolesnikov

Tomsk State University, Faculty of Mechanics and Mathematics

Abstract: Recently conformal mapping of the upper half-plane onto simply connected domains of the half-plane type with the symmetry of transfer along the real axis by $2\pi$, with a boundary consisting of circular arcs, straight line segments and rays have been used in mathematical physics. In the paper it is proved that the conformal mapping of the upper half-plane onto such domain that has the additional property of symmetry with respect to the vertical straight $\omega=\pi+i\upsilon, \upsilon\in \mathbb{R}$ is a solution of a differential equation of the third order of Christoffel-Schwarz equation type for circular polygons. The received equation depends on the values of the angles at the finite number of vertices, their counter images, the accessory parameters. The proof is based on the Riemann-Schwarz principle of symmetry and the Christoffel-Schwarz formula for circular polygons. The system of two linear algebraic equations for the accessory parameters has been written. For mapping onto the specific circular numerable-polygon with double symmetry, the diffenerential equation, equivalent to the Fuchs class equation with three singular points, has been reduced to the Gauss equation. The map is represented in terms of hypergeometric integrals.

Keywords: circular numerable polygon; conformal mapping; symmetry of transfer; Schwartz derivative; Gauss equation

Full text: PDF file (475 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.542
MSC: 30C20
Received: 05.07.2013

Citation: I. A. Kolesnikov, “Conformal mapping of half-plane onto circual numerable polygon with double symmetry”, Probl. Anal. Issues Anal., 2(20):2 (2013), 59–67

Citation in format AMSBIB
\Bibitem{Kol13}
\by I.~A.~Kolesnikov
\paper Conformal mapping of half-plane onto circual numerable polygon with double symmetry
\jour Probl. Anal. Issues Anal.
\yr 2013
\vol 2(20)
\issue 2
\pages 59--67
\mathnet{http://mi.mathnet.ru/pa7}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3039586}
\zmath{https://zbmath.org/?q=an:1294.30015}


Linking options:
  • http://mi.mathnet.ru/eng/pa7
  • http://mi.mathnet.ru/eng/pa/v20/i2/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Problemy Analiza — Issues of Analysis
    Number of views:
    This page:149
    Full text:78
    References:31

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022